I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2007, VOLUME 13, NUMBER 2, PAGES 217-230
E. N. Shirikov
View as HTML View as gif image
In the article, we consider the Jordanian plane over a field of arbitrary characteristic. We describe the prime spectrum, the group of automorphisms, and derivations of the Jordanian plane. We study some properties of valuations of the Jordanian plane. In particular, we prove that all valuations of the division ring of fractions of the Jordanian plane are Abelian.
|Main page||Contents of the journal||News||Search|
Last modified: May 23, 2007